# SDR FDEA202408151126

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66868
- Aircraft time: 2,851 hours, 1,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T58756
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT AT APROX. STA 412 TO 490 & LBL 33 TO LBL 11 FLOORBOARD 231BFF   HAS GOUGE AT SURFACE SKIN. (MARKED). FABRICATED NEW FLOORBOARD PANEL #231BFF AT STA 412 TO STA 490 & LBL 33 TO LBL 11 IN REF.   TO FEDEX DWG # SRZ-25-005. SEE JPF FOR OTHER WORK ACCOMPLISHED. THIS IS A MAJOR   REPAIR.
